# SDR EE4Y1008273

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 51,411 hours, 63,214 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION UPPER FUSELAGE CARGO CABIN RT AT Y STA 585,-X59,-Z4 OVER WHEEL WELL FRAME AFT POCKET AREA WITH CRACK.
